Complexity of Boolean functions in a class of polynomial
Algebra i logika, Tome 34 (1995) no. 3, pp. 323-326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_3_a6,
author = {N. A. Peryazev},
title = {Complexity of {Boolean} functions in a class of polynomial},
journal = {Algebra i logika},
pages = {323--326},
year = {1995},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_3_a6/}
}
N. A. Peryazev. Complexity of Boolean functions in a class of polynomial. Algebra i logika, Tome 34 (1995) no. 3, pp. 323-326. http://geodesic.mathdoc.fr/item/AL_1995_34_3_a6/